# SDR 08FDEA01677

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Depressor
- Part number: ARC0468107
- Condition: Cracked
- Location: Lt Mlg Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW OUTBD SEAL DEPRESSOR FOR THE MAIN GEAR DOOR IS WORN AND CRACKED.  SEAL LAND WAS WORN & CRACKED RENDERING IT UNSERVICEABLE.   REMOVED SEAL LAND IAW SRM 51-35-01.  FABRICATED A NEW SEAL LAND IAW DWG ARC0467. HEAT TREATED SEAL LAND IAW TPS 1003.  CONDUCTIVITY LOAD 35.2 / 35.5;  HT050208-2. PART MARKED SEAL LAND ARC0468-107FX IAW GMM 7-0-1000. INSTALLED SEAL LAND IAW SRM 51-31-01.
